# SDR SWAA2025102224551

- Difficulty date: October 14, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 37,273 hours, 18,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231RF IS DELAMINATED.   UPON REVIEW OF DELAMINATED FLOOR PANEL P/N 143A5810-531.  FOUND THIS PART ONLY APPLICABLE TO LOCATION 231RF.  FLOOR PANEL IS 231RF WAS FABRICATED.  REPLACED WITH A NEWLY FABRICATED FLOOR PANEL DUE TO THE EXTENT OF ALL OF THE DAMAGE ON THE ORIGINAL IAW SRM 53-00-50-2R-0.
